# SDR SWAA2022042596278

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7H4
- Aircraft serial: 30648
- Aircraft time: 55,259 hours, 36,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERG. SLIDE PARTIAL FELL OUT / [01] REPOSITIONED R1 SLIDE IN SLIDE COVER PER AMM25-66-01
